MathSciNet Relay Station
MathSciNet bibliographic data
MR1488373 47H10
Chidume, C. E.; Osilike, M. O. Nonlinear accretive and pseudo-contractive operator equations in Banach spaces. Nonlinear Anal. 31 (1998), no. 7, 779–789.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement